# SDR SWAA2023082484391

- Difficulty date: July 31, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET AT FWD GALLEY AREA LOC BS 294.5 AND LBL 12 2023-461545<[01] REPLACED SUPPORT BRACKET LOCATED BS 294.5 AND LBL 12 AT FWD GALLEY AREA IAW SRM B737-700 51-40-02 ; SRM B737-700 51-10-02 PARAGRAPH 9 AND DRAWING # 251A2204 SHEET 1 REV. - SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
